Alert archive / Idaho / Wind Advisories in 2018

Wind Advisory 23, NWS Pocatello, ID

November 3, 201813 counties in Idaho

NWS Pocatello, ID issued this wind advisory at Nov 3, 2018, 2:05 AM MDT for 13 counties in Idaho. It took effect at Nov 4, 2018, 11:00 AM MST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2018, 2:05 AM MDT (08:05 UTC)
In effect from
Nov 4, 2018, 11:00 AM MST
Expired
Nov 4, 2018, 4:50 PM MST
In force
6 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bingham County, ID, Blaine County, ID, Bonneville County, ID, Butte County, ID, Cassia County, ID, Fremont County, ID, Jefferson County, ID, Lincoln County, ID, Madison County, ID, Minidoka County, ID, Oneida County, ID, Power County, ID

The radar

The Pocatello radar (KSFX), 9 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 8.1 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2018-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 93 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2018-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 182 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
93 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1871 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
182 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

579 
WWUS75 KPIH 030805
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
205 AM MDT Sat Nov 3 2018

IDZ052>054-032100-
/O.NEW.KPIH.WI.Y.0023.181104T1800Z-181105T0000Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-
Including Mud Lake, INL, Craters of the Moon NM, Idaho Falls, 
Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
205 AM MDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 5 PM MST SUNDAY...

The National Weather Service in Pocatello has issued a Wind
Advisory, which is in effect from 11 AM to 5 PM MST Sunday. 

* IMPACTS/TIMING...Difficult driving conditions for high profile
  vehicles, light vehicles and vehicles with trailers. Patchy
  blowing dust may cause lowered visibility at times.

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* LOCATIONS...I-15 from Pocatello to Sage Junction. Highways 20,
  26 and 33 through the INL and Arco Desert. Highway 39 from
  American Falls to Sterling and Fort Hall.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
4 follow-up statements
931 
WWUS75 KPIH 032018
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
218 PM MDT Sat Nov 3 2018

IDZ051-055-041100-
/O.EXB.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/
Shoshone/Lava Beds-Eastern Magic Valley-
Including Shoshone, Richfield, Carey, Burley, Rupert, Heyburn, 
and Oakley
218 PM MDT Sat Nov 3 2018

...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY...

The National Weather Service in Pocatello has issued a Wind
Advisory, which is in effect from 11 AM to 7 PM MST Sunday. 

* IMPACTS/TIMING...Difficult driving conditions for high profile 
  vehicles, light vehicles and vehicles with trailers. Patchy 
  blowing dust may cause lowered visibility at times. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93
  from Shoshone to Carey. Highway 75 from Shoshone to Highway 20.
  Highway 24 from Shoshone to Minidoka.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

IDZ052>054-041100-
/O.EXT.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/
Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-
Including Mud Lake, INL, Craters of the Moon NM, Idaho Falls, 
Rexburg, St. Anthony, Pocatello, Blackfoot, American Falls, 
Shelley, and Fort Hall
218 PM MDT Sat Nov 3 2018

...WIND ADVISORY NOW IN EFFECT FROM 11 AM TO 7 PM MST SUNDAY...

* IMPACTS/TIMING...Difficult driving conditions for high profile 
  vehicles, light vehicles and vehicles with trailers. Patchy 
  blowing dust may cause lowered visibility at times. 

* WINDS...Southwest 25 to 35 mph with gusts to 45 mph.

* LOCATIONS...I-15 from Pocatello to Sage Junction. Highways 20, 
  26 and 33 through the INL and Arco Desert. Highway 39 from 
  American Falls to Sterling and Fort Hall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

Valle
414 
WWUS75 KPIH 040840
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
140 AM MST Sun Nov 4 2018

IDZ056-057-042100-
/O.EXA.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/
Southern Hills/Albion Mountains-Raft River Region-
Including Albion, Almo, Malta, Rockland, and Holbrook
140 AM MST Sun Nov 4 2018

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST
THIS EVENING...

The National Weather Service in Pocatello has issued a Wind
Advisory, which is in effect from 11 AM this morning to 7 PM MST
this evening. 

* IMPACTS/TIMING...Difficult driving conditions for high profile
  vehicles, light vehicles and vehicles with trailers. Patchy
  blowing dust may cause lowered visibility at times. The
  strongest winds are expected between 1PM and 6PM.

* WINDS...Southwest 25 to 35 mph with gusts to 50 mph.

* LOCATIONS... I-84 from the I-86 junction to the Utah border.
  Highway 81 through Malta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

IDZ051>055-042100-
/O.CON.KPIH.WI.Y.0023.181104T1800Z-181105T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Including Shoshone, Richfield, Carey, Mud Lake, INL, 
Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, and Oakley
140 AM MST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM MST THIS EVENING...

* IMPACTS/TIMING...Difficult driving conditions for high profile
  vehicles, light vehicles and vehicles with trailers. Patchy
  blowing dust may cause lowered visibility at times. The
  strongest winds are expected between 1PM and 5PM.

* WINDS...Southwest 25 to 35 mph with gusts to 50 mph.

* LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93
  from Shoshone to Carey. Highway 75 from Shoshone to Highway 20.
  Highway 24 from Shoshone to Minidoka. I-15. Highway 39 from
  American Falls to Blackfoot. Highway 33 from Rexburg to Howe.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
846 
WWUS75 KPIH 042108
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
208 PM MST Sun Nov 4 2018

IDZ051>057-050200-
/O.CON.KPIH.WI.Y.0023.000000T0000Z-181105T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including Shoshone, Richfield, Carey, Mud Lake, INL, 
Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, 
and Holbrook
208 PM MST Sun Nov 4 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING...

* IMPACTS/TIMING...Difficult driving conditions for high profile
  vehicles, light vehicles and vehicles with trailers. Patchy
  blowing dust may cause lowered visibility at times.  

* WINDS...Southwest 25 to 35 mph with gusts to 50 mph.

* LOCATIONS...I-84 from Burley to near Idahome. I-86. Highway 93 
  from Shoshone to Carey. Highway 75 from Shoshone to Highway 
  20. Highway 24 from Shoshone to Minidoka. I-15. Highway 39 
  from American Falls to Blackfoot. Highway 33 from Rexburg to 
  Howe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A wind advisory means that winds of 30 mph are expected. Gusts
over 45 mph are possible. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

Valle
983 
WWUS75 KPIH 042350
NPWPIH

URGENT - WEATHER MESSAGE
National Weather Service Pocatello ID
450 PM MST Sun Nov 4 2018

IDZ051>057-050100-
/O.CAN.KPIH.WI.Y.0023.000000T0000Z-181105T0200Z/
Shoshone/Lava Beds-Arco/Mud Lake Desert-Upper Snake River Plain-
Lower Snake River Plain-Eastern Magic Valley-
Southern Hills/Albion Mountains-Raft River Region-
Including Shoshone, Richfield, Carey, Mud Lake, INL, 
Craters of the Moon NM, Idaho Falls, Rexburg, St. Anthony, 
Pocatello, Blackfoot, American Falls, Shelley, Fort Hall, Burley,
Rupert, Heyburn, Oakley, Albion, Almo, Malta, Rockland, 
and Holbrook
450 PM MST Sun Nov 4 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Pocatello has cancelled the Wind
Advisory. 

Wind speeds have fallen below advisory levels in most areas this
evening and thus the Wind Advisory has been cancelled for the
remainder of the evening.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Nov 2, 8:03 PM MDT, 6 hours 2 minutes earlier.

Area forecast discussion, Nov 2, 8:03 PM MDT, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service Pocatello ID
803 PM MDT Fri Nov 2 2018

.SHORT TERM...Tonight through Sunday night. A quick update was
accomplished this evening to cancel the Wind Advisory for the Snake
River Plain and Eastern Magic Valley as wind speeds had fallen below
advisory criteria. See the previous discussion below for additional
information. Huston

wind speeds will continue to diminish late this evening. Most of the
showers will diminish this evening as well, although a few showers
could persist into Saturday across portions of the central Idaho
mountains and near the Tetons. Most of the region will experience
drier, less windy conditions on Saturday with temperatures about 10
degrees cooler.

We have another strong system arriving late Saturday night and
Sunday. Initially this system didn't look as windy, but latest model
runs are indicating more wind. Snow levels with this will be sitting
around 5000 to 5500 feet. Could see a little light snow or rain/snow
mix in the Snake Plain as the initial onset early Sunday morning,
but not expecting significant accumulations. Snowfall totals from
this afternoon's forecast look comparable to the midnight shift
forecast, generally looking at 5 to 10 inches across much of the
east along the Wyoming border. Snowfall amounts look less in the
Bear Lake Valley and around Soda Springs with 1 to 4 inches possible
there. With the combination of blowing/drifting snow will issue a
winter storm watch for many areas along the Wyoming border.
Potentially, could see another wind advisory for the Snake Plain.
The strong winds that are forecast are concerning for precipitation
in the Snake Plain and Magic Valley as often times the downslope
effects tend to kick in and these areas remain dry. As a result,
have a pretty sharp gradient with the stronger precipitation chances
hugging the bench areas. Valle

.LONG TERM...Monday Through Next Friday. At this time, nothing
beyond Sunday's storm system is looking particularly severe. Rain
and snow showers will linger Monday in our northern and central
mountain regions behind Sunday's system as a moist, NW flow
becomes established across the northern Rockies. This pattern will
favor isolated to scattered shower activity across the Central
Mntns and areas along and east of I-15, with reasonable overall
agreement among the long-term models at this time. An embedded
shortwave may bring a bit better and more widespread chance of
showers Wed afternoon and eve, although played it a bit
conservative with PoPs for now with this afternoon's forecast
package pending how the models trend over the next day or two. A
drying trend is expected Thurs and Fri. Temps throughout the week
will run below climatological normals. Our normally coldest
locales, such as Copper Basin and the Stanley area, will certain
feel a sting of winter with lows in the teens to single digits!
KSmith/Valle
&&

.AVIATION...A strong cold front is working through the region.
Strong winds will continue into the evening at many sites.
Ceilings are remaining mainly vfr. DIJ could see lower ceilings as a
batch of rain/snow moves through the region this afternoon and
evening. Valle
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from late Saturday night through Sunday evening
for IDZ060-063>066.
&&

In the hours before

Local storm report, Nov 2, 11:34 PM MDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1134 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     NON-TSTM WND GST 8 NE SUBLETT            42.40N 113.01W
11/02/2018  M71 MPH          CASSIA             ID   MESONET

            MESONET STATION TR256, 8 ENE SUBLETT.

0558 PM     NON-TSTM WND GST 1 S ALMO                42.09N 113.63W
11/02/2018  M59 MPH          CASSIA             ID   MESONET

            MESONET STATION RCKI1, 1 S ALMO.

0515 PM     NON-TSTM WND GST 1 NE ABERDEEN           42.95N 112.82W
11/02/2018  M59 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLABE, 1 NE ABERDEEN.

0733 PM     NON-TSTM WND GST 7 WSW GRACE             42.54N 111.85W
11/02/2018  M58 MPH          CARIBOU            ID   MESONET

            MESONET STATION GRAI1, GRACE.

0609 PM     NON-TSTM WND GST 17 WSW MARION           42.17N 114.20W
11/02/2018  M57 MPH          CASSIA             ID   MESONET

            MESONET STATION TR251, 17 WSW MARION.

0505 PM     NON-TSTM WND GST 7 S HOWE                43.68N 113.01W
11/02/2018  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLBAS, 7 S HOWE.

0455 PM     NON-TSTM WND GST 1 ENE HOWE              43.78N 112.98W
11/02/2018  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLHOW, 1 ENE HOWE.

0145 PM     NON-TSTM WND GST 1 WSW POPLAR            43.61N 111.71W
11/02/2018  M57 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ITD18, 4 ESE RIRIE.

0130 PM     NON-TSTM WND GST 6 NW ATOMIC CITY        43.51N 112.89W
11/02/2018  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION ITD95, HWY 20/26.

0105 PM     NON-TSTM WND GST 1 NNW CRATERS OF MOON   43.43N 113.54W
11/02/2018  M57 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLCRA, 1 NNW CRATERS OF
            MOON.

0100 PM     NON-TSTM WND GST 5 WSW CRATERS OF MOON   43.41N 113.63W
11/02/2018  M56 MPH          BUTTE              ID   MESONET

            MESONET STATION ITD77, TOM CAT SUMMIT.

0720 PM     NON-TSTM WND GST 9 E BUTTE CITY          43.62N 113.06W
11/02/2018  M55 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLDEA, 9 E BUTTE CITY.

0505 PM     NON-TSTM WND GST 20 ESE CRATERS OF MOON  43.29N 113.18W
11/02/2018  M55 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLBIG, 20 ESE CRATERS OF
            MOON.

0145 PM     NON-TSTM WND GST 14 NE ATOMIC CITY       43.55N 112.59W
11/02/2018  M55 MPH          BINGHAM            ID   MESONET

            MESONET STATION ITD93, TELEGRAPH HILL HWY
            20.

0105 PM     NON-TSTM WND GST 12 SE BUTTE CITY        43.50N 113.05W
11/02/2018  M55 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLRWM, 12 SE BUTTE CITY.

0540 PM     NON-TSTM WND GST 2 E FORT HALL           43.02N 112.41W
11/02/2018  M54 MPH          BANNOCK            ID   MESONET

            MESONET STATION ARLFOR, 2 E FORT HALL.

0521 PM     NON-TSTM WND GST 1 N POCATELLO AIRPORT   42.93N 112.60W
11/02/2018  M54 MPH          POWER              ID   ASOS

            ASOS STATION PIH, POCATELLO AIRPORT.

0435 PM     NON-TSTM WND GST 6 NW MINIDOKA           42.80N 113.59W
11/02/2018  M54 MPH          MINIDOKA           ID   MESONET

            MESONET STATION ARLMIN, 6 NW MINIDOKA.

0545 PM     NON-TSTM WND GST 11 W OSGOOD             43.55N 112.33W
11/02/2018  M53 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ARLKET, 11 W OSGOOD.

0520 PM     NON-TSTM WND GST 11 WSW ATOMIC CITY      43.40N 113.02W
11/02/2018  M53 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLSUM, BIG SOUTHERN BUTTE.

0120 PM     NON-TSTM WND GST ATOMIC CITY             43.44N 112.81W
11/02/2018  M53 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLATO, ATOMIC CITY.

1230 PM     NON-TSTM WND GST 8 NNW DICKEY            44.23N 113.98W
11/02/2018  M53 MPH          CUSTER             ID   MESONET

            MESONET STATION ITD57, WILLOW CREEK SUMMIT.

0545 PM     NON-TSTM WND GST 4 W LAVA HOT SPRINGS    42.62N 112.09W
11/02/2018  M52 MPH          BANNOCK            ID   MESONET

            MESONET STATION ITD11, 4 W LAVA HOT SPRINGS.

0520 PM     NON-TSTM WND GST 8 NNW ATOMIC CITY       43.55N 112.87W
11/02/2018  M52 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLPBF, 8 NNW ATOMIC CITY.

0640 PM     NON-TSTM WND GST 18 NNE BERENICE         44.07N 112.84W
11/02/2018  M51 MPH          CLARK              ID   MESONET

            MESONET STATION ARLBLU, BLUE DOME.

0539 PM     NON-TSTM WND GST 9 W BLACK PINE          42.04N 113.15W
11/02/2018  M51 MPH          CASSIA             ID   MESONET

            MESONET STATION MOFI1, MOBURG CANYON.

0525 PM     NON-TSTM WND GST 13 NE ATOMIC CITY       43.59N 112.65W
11/02/2018  M51 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLEBR, 13 NE ATOMIC CITY.

0520 PM     NON-TSTM WND GST 12 NW ATOMIC CITY       43.58N 112.97W
11/02/2018  M51 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLTRA, 12 NW ATOMIC CITY.

0500 PM     NON-TSTM WND GST 2 SW KETCHUM            43.66N 114.40W
11/02/2018  M51 MPH          BLAINE             ID   MESONET

            MESONET STATION SVB, SUN VALLEY - BALDY.

0500 PM     NON-TSTM WND GST 2 SW KETCHUM            43.66N 114.40W
11/02/2018  M51 MPH          BLAINE             ID   MESONET

            MESONET STATION SVB1H, BALD MOUNTAIN PEAK.

0545 PM     NON-TSTM WND GST 9 SSW MUD LAKE          43.72N 112.53W
11/02/2018  M50 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ARLROV, 8 SSW MUD LAKE.

0515 PM     NON-TSTM WND GST 10 SSE HOWE             43.65N 112.91W
11/02/2018  M50 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLNRF, 10 SSE HOWE.

0500 PM     NON-TSTM WND GST 4 NNW STERLING          43.08N 112.78W
11/02/2018  M50 MPH          BINGHAM            ID   MESONET

            MESONET STATION ITD32, 3 NNW STERLING.

0500 PM     NON-TSTM WND GST 2 WSW COLD WATER        42.61N 113.15W
11/02/2018  M50 MPH          POWER              ID   MESONET

            MESONET STATION ITD34, 2 WSW COLD WATER.

0315 PM     NON-TSTM WND GST 3 E IDAHOME             42.41N 113.32W
11/02/2018  M50 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD48, IDAHOME INTERCHANGE
            ITD I-84.

0125 PM     NON-TSTM WND GST 9 NW ATOMIC CITY        43.53N 112.95W
11/02/2018  M50 MPH          BUTTE              ID   MESONET

            MESONET STATION ARL690, 9 NW ATOMIC CITY.

0120 PM     NON-TSTM WND GST 12 NW ATOMIC CITY       43.55N 113.01W
11/02/2018  M50 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLLOS, 12 ESE BUTTE CITY.

0115 PM     NON-TSTM WND GST 5 SSE ROBERTS           43.65N 112.10W
11/02/2018  M50 MPH          JEFFERSON          ID   MESONET

            MESONET STATION ITD16, OSGOOD ITD I-15.

0100 PM     NON-TSTM WND GST 16 W OSGOOD             43.55N 112.42W
11/02/2018  M50 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ITD99, 16 W OSGOOD.

1215 PM     NON-TSTM WND GST 5 ESE CLEMENTSVILLE     43.86N 111.28W
11/02/2018  M50 MPH          TETON              ID   MESONET

            MESONET STATION ITDA1, 5 ESE CLEMENTSVILLE.

0454 PM     NON-TSTM WND GST 13 S CRATERS OF MOON    43.23N 113.57W
11/02/2018  M49 MPH          BLAINE             ID   MESONET

            MESONET STATION PBUI1, POTTER BUTTE.

0444 PM     NON-TSTM WND GST 5 N OWINZA              42.97N 114.07W
11/02/2018  M49 MPH          LINCOLN            ID   MESONET

            MESONET STATION ROCI1, 5 N OWINZA.

0350 PM     NON-TSTM WND GST 1 ENE RICHFIELD         43.06N 114.13W
11/02/2018  M49 MPH          LINCOLN            ID   MESONET

            MESONET STATION ARLRIC, 1 ENE RICHFIELD.

0200 PM     NON-TSTM WND GST 1 NE CLEMENTSVILLE      43.88N 111.36W
11/02/2018  M49 MPH          TETON              ID   MESONET

            MESONET STATION ITD56, 1 NE CLEMENTSVILLE.

0135 PM     NON-TSTM WND GST 3 W TABER               43.32N 112.69W
11/02/2018  M49 MPH          BINGHAM            ID   MESONET

            MESONET STATION ARLTAB, 3 W TABER.

1200 PM     NON-TSTM WND GST 5 WSW GANNETT           43.33N 114.28W
11/02/2018  M49 MPH          BLAINE             ID   MESONET

            MESONET STATION ITD50, TIMMERMAN HILL.

0746 PM     NON-TSTM WND GST 3 NE CHESTERFIELD       42.90N 111.83W
11/02/2018  M48 MPH          CARIBOU            ID   MESONET

            MESONET STATION PCNI1, POLE CANYON.

0715 PM     NON-TSTM WND GST 1 NW MCCAMMON           42.66N 112.21W
11/02/2018  M48 MPH          BANNOCK            ID   MESONET

            MESONET STATION ITD97, 1 NW MCCAMMON.

0547 PM     NON-TSTM WND GST 17 W ABERDEEN           42.99N 113.18W
11/02/2018  M48 MPH          POWER              ID   MESONET

            MESONET STATION CYFI1, 17 W ABERDEEN.

0530 PM     NON-TSTM WND GST 4 NNW HUMPHREY          44.53N 112.27W
11/02/2018  M48 MPH          CLARK              ID   MESONET

            MESONET STATION ITDB2, MONIDA PASS.

0429 PM     NON-TSTM WND GST 7 NNW IDAHOME           42.52N 113.43W
11/02/2018  M48 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD12, I-84 YALE
            INTERCHANGE.

0218 PM     NON-TSTM WND GST 7 E POCATELLO           42.87N 112.34W
11/02/2018  M48 MPH          BANNOCK            ID   MESONET

            MESONET STATION C5212, 7 E POCATELLO.

0645 PM     NON-TSTM WND GST 10 S OAKLEY             42.09N 113.90W
11/02/2018  M47 MPH          CASSIA             ID   MESONET

            MESONET STATION GSKI1, 10 S OAKLEY.

1245 PM     NON-TSTM WND GST 12 NNW ATOMIC CITY      43.59N 112.94W
11/02/2018  M47 MPH          BUTTE              ID   MESONET

            MESONET STATION ARLGRI, 12 NNW ATOMIC CITY.

0626 PM     NON-TSTM WND GST 1 NNW ARBON VALLEY      42.90N 112.60W
11/02/2018  M46 MPH          POWER              ID   MESONET

            MESONET STATION TS586, 1 NNW ARBON VALLEY.

0135 PM     NON-TSTM WND GST 2 NW IDAHO FALLS        43.51N 112.07W
11/02/2018  M46 MPH          BONNEVILLE         ID   ASOS

            ASOS STATION IDA, IDAHO FALLS AIRPORT.

1245 PM     NON-TSTM WND GST 1 NW IDAHO FALLS        43.50N 112.06W
11/02/2018  M46 MPH          BONNEVILLE         ID   MESONET

            MESONET STATION ITD15, 1 NW IDAHO FALLS.

0900 PM     NON-TSTM WND GST 9 N BLACK PINE          42.14N 112.98W
11/02/2018  M45 MPH          ONEIDA             ID   MESONET

            MESONET STATION ITD47, I-84 JUNIPER
            INTERCHANGE.

0800 PM     NON-TSTM WND GST 2 WNW PRESTON           42.11N 111.91W
11/02/2018  M45 MPH          FRANKLIN           ID   MESONET

            MESONET STATION DY001, PRESTON AIRPORT.

0700 PM     NON-TSTM WND GST 2 NW SWANLAKE           42.34N 112.03W
11/02/2018  M45 MPH          BANNOCK            ID   MESONET

            MESONET STATION ITDA4, 2 NW SWANLAKE.

0645 PM     NON-TSTM WND GST 2 SW LUND               42.63N 111.92W
11/02/2018  M45 MPH          CARIBOU            ID   MESONET

            MESONET STATION ITD27, FISH CREEK SUMMIT.

0400 PM     NON-TSTM WND GST 9 SSE SUBLETT           42.21N 113.04W
11/02/2018  M45 MPH          CASSIA             ID   MESONET

            MESONET STATION ITD13, I-84 SWEETZER SUMMIT.

1245 PM     NON-TSTM WND GST THORNTON                43.76N 111.85W
11/02/2018  M45 MPH          MADISON            ID   MESONET

            MESONET STATION ITD17, THORNTON.

&&
Local storm report, Nov 2, 11:47 PM MDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1147 PM MDT FRI NOV 2 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     DUST STORM       ROBERTS                 43.72N 112.13W
11/02/2018                   JEFFERSON          ID   DEPT OF HIGHWAYS

            INTERSTATE 15 WAS CLOSED EARLIER ON FRIDAY BETWEEN EXITS
            118 AND 150 FOR APPROXIMATELY TWO HOURS DUE TO BLOWING
            DUST AND LOW VISIBILITY. THE INTERSTATE RE-OPENED TO
            TRAFFIC SHORTLY AFTER 400 PM MDT. START AND END TIMES OF
            CLOSURE ARE APPROXIMATE.

&&

ADESMET

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 6:18 PM MDTSpecial Weather StatementPIHBonneville42 min
Nov 3, 2:26 PM MDTWinter Storm WarningPIHBear Lake, Bonneville, Caribou, Franklin, Madison, Teton27 hr
Nov 3, 2:26 PM MDTWinter Weather AdvisoryPIHBear Lake, Bingham, Bonneville, Caribou, Clark, Fremont and 2 more27 hr

Nearby

Wind Advisories in Idaho, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.